# SDR SIMA20130308007

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 21,886 hours, 18,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2917 - THE CREW REPORTED THE EMERGENCY LIGHTS WERE FOUND ON.  THE BATTERY WAS DISCHARGING.  THE EMERGENCY LIGHT SWITCH IN THE COCKPIT WAS FOUND "OFF".  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHARGED EMERGENCY LIGHT BATTERY USING APU FOR 6 HRS IAW RADIANT CMM 25-60-03.  MAINTENANCE PERFORMED EMERGENCY LIGHT CHECK OK AND PER EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
